# SDR REXA2012050100602

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 25,705 hours, 22,996 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Mount
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DI 62688 LT SIDE STAY MOUNT.  PERFORMED PERMANENT REPAIR TO LT  MLG SIDE STAY BRACE FITTING SHAFT FLANGE IAW REO 601R-57-21-1663.  SEE CONTINUATION CARDS FOR DETAILS.  THIS CLEARS DI 62688 & 62690.
